Help please. I've got new symptoms. 3am wakeup too.

Discussion in 'Fibromyalgia Main Forum' started by erfula1, May 17, 2006.

  1. erfula1

    erfula1 New Member

    Ok, I read in someone's post about the 3am wakeup and that is me every morning. Not only that but I wake up in a cold sweat. The front of my pj's will be soaked and the back of my hair will be soaked but I am not hot I am cold. I always wake up at 3am and then again between 4 and 5. I have frequent urination especially in the early morning.

    I am not on any meds at all except night time tylenol. I only take supplements and I am not on anything new. I've been on most of them for over a year.

    Can anyone tell me what that 3am wakeup post was about. I can't remember (brain fog). I've been in a bad flare since my horse riding accident 2 weeks ago. It makes me mad too cause I hadn't had a bad flare in a year, just minor little ones. oh well. Help please!!!!
  2. Scapper

    Scapper New Member

    I'm no expert, but sounds like hormones to me. Especially with the sweating.

    Could this be what's going on for you?

    scapper
  3. erfula1

    erfula1 New Member

    I read some things about heart conditions and that is what I am worried about. The last time I had my horomones checked they were all in balance. I'm not having mood swings or any other horomonal symptoms. ??????
  4. NanceZ

    NanceZ New Member

    I've had very similar feelings and symptoms since i got on Prednisone (for lung 'tumors')........which turned out to be diabetes (created by the prednisone)

    It may be worth looking in to......a simple blood sugar test can tell.
  5. erfula1

    erfula1 New Member

    HHHMMMMMMMM??????
  6. nikiann50

    nikiann50 New Member

    I have been having the same symptoms that you describe for the past six months. I wake up every night between 1 - 3 am in a cold sweat that I have to take a shower and pee. Then during the day I have to pee quite often, although I'm not thirsty. I'm taking Prozac, trazadone and oxycodone for my fibro. I thought it was because of the meds, but now the doctor's are running all kinds of tests.
  7. erfula1

    erfula1 New Member

    I am not on any meds. I quit taking the prednisone two days ago and still have those symptoms. I am worried about diabetes cause it runs strong in my family.

  8. mme_curie68

    mme_curie68 New Member

    when my thyroid started acting up i was terribly cold or heat intolerant, but the night sweats - took months to get over them

    can also be estrogen related, but my estrogen was normal - thyroid was not...

    Hugs,
    Madame Curie
  9. erfula1

    erfula1 New Member

    Bump please.